# SDR AALA990651

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MEX - FLT 884 - AFTER TAKEOFF, ELECTRICAL SMELL AND SMOKE WAS NOTED IN CABIN BY FLIGHT CREW.  AIRCRAFT AIR INTERRUPTED, RETURNED MEX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED OPERATIONS CHECK OF ELECTRICAL EQUIPMENT.  UNABLE TO DUPLCIATE ELECTRICAL SMOKE SMELL.  AS A PRECAUTIONARY, CHANGED COALESCER BAGS.  OPERATED PACKS WITH ENGINES AND APU WITH NO SMOKE OR ELECTRICAL SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
